# SDR FDEA201501100176

- Difficulty date: January 10, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103077
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1520 STRINGER 22R - 24R FRAME FLANGE GOUGED.  COMPLIED WITH EA F-5310-T0314431 P 1.  BLEND OUT GOUGES, BUILT UP FRAME.  REPAIR CLASSIFIED AS MAJOR.
